# SDR USAA2011120500016

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 63,752 hours, 42,832 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623116
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THE RIGHT NR 2 SLIDING WINDOW STARTED TO ARC, THEN CRACKED.  TURNED OFF WINDOW HEAT RIGHT SIDE.  MAINTENANCE REPLACED THE RIGHT NR 2 SLIDING WINDOW PER AMM 56-12-11-401.  ALSO, FOR PRECAUTIONARY MAINTENANCE, REPLACED RIGHT WINDOW HEAT CONTROL UNIT PER AMM 30-41-11-401.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
